# SDR DALA2016082306217

- Difficulty date: August 22, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 42,106 hours, 22,392 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AT 21ABC.  FOUND WIRE DISCONNECTED FROM CONNECTOR AT LIGHT, RECONNECTED WIRE.
